# SDR ASAA9680154

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 303
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLT 56 - EMERGENCY EXIT FLOOR TRACK LIGHTING INOPERATIVE ROWS S30 AND 32/33.  RELAMPED AND INSTALLED NEW SECTION OF TRACK; LIGHTS OPERATED NORMALLY.  REFERENCE:  OPERATORS CONTROL NR 96ZZZX3853.  (X)
